Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 185, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 7:25 PM EDT for Gwinnett County, Georgia. It was in force for 35 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 7:25 PM EDT (23:25 UTC)
- Expired
- Jun 12, 2007, 8:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:30 PM EDT | HAIL 1 | W Lawrenceville, GA | |
| Jun 12, 7:31 PM EDT | HAIL 0.88 | Grayson, GA | |
| Jun 12, 7:32 PM EDT | HAIL 1.75 | 3 W Lawrenceville, GA | |
| Jun 12, 7:35 PM EDT | HAIL 1.75 | Lawrenceville, GA | |
| Jun 12, 7:40 PM EDT | HAIL 1.25 | Lawrenceville, GA | |
| Jun 12, 7:41 PM EDT | HAIL 1.75 | Lawrenceville, GA | BETWEEN QUARTER AND GOLF BALL SIZED HAIL REPORTED. |
| Jun 12, 7:44 PM EDT | HAIL 1.75 | Snellville, GA | |
| Jun 12, 7:45 PM EDT | HAIL 0.88 | Snellville, GA | REPORTED FROM A LOCATION OFF HWY 78. |
| Jun 12, 8:00 PM EDT | HAIL 0.75 | Snellville, GA | |
| Jun 12, 8:00 PM EDT | HAIL 1.25 | Lawrenceville, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 122326
SVRFFC
GAC135-130000-
/O.NEW.KFFC.SV.W.0185.070612T2325Z-070613T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 800 PM EDT
* AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SNELLVILLE...MOVING SOUTHWEST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT SNELLVILLE AND GRAYSON.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3378 8399 3376 8404 3381 8411 3397 8407
3397 8396 3396 8394 3396 8387 3396 8387
3387 8387
$$1 follow-up statement
000
WWUS52 KFFC 122335
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT TUE JUN 12 2007
GAC135-130000-
/O.CON.KFFC.SV.W.0185.000000T0000Z-070613T0000Z/
GWINNETT GA-
734 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN GWINNETT COUNTY...
AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS. THE FIRST STORM WAS LOCATED NEAR
LAWRENCEVILLE AND A SECOND STORM WAS LOCATED JUST NORTH OF
SNELLVILLE...BOTH STORMS ARE MOVING SOUTHWEST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SNELLVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3378 8399 3376 8404 3381 8411 3397 8407
3397 8396 3396 8394 3396 8387 3396 8387
3387 8387
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:26 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 12, 6:26 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 626 PM EDT TUE JUN 12 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING. COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF -4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL UP TO 2 INCHES AND WIND GUSTS OF 70 MPH. THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY. SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA. TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM PERIODS. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA. EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES. && .AVIATION... MAIN CONCERN FOR THIS EVENING ARE THE THUNDERSTORMS CURRENTLY MOVING THROUGH THE AREA. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS ACROSS THE ATL AREA...BUT WILL ONLY MENTION THUNDER THROUGH NO LATER THAN 02Z. MOST WIDESPREAD AND INTENSE CONVECTION IS ASSOCIATED WITH A COLD POOL ALOFT OVER NE GA/UPSTATE SOUTH CAROLINA. FEEL AHN WILL BE IN FOR A ROUGH EVENING WITH AN EXTENDED PERIOD OF IFR CONDITIONS POSSIBLE IN TSRA...AS NAM AND RUC ARE INDICATING A LARGE COMPLEX OF THUNDERSTORMS FORMING NEAR THE COLD POOL TONIGHT OVER EAST GEORGIA. MCN MAY SEE SOME THUNDERSTORM ACTIVITY FROM ROUGHLY 04 TO 08Z. THE DISTANCE OF CSG FROM THE UPPER LEVEL WAVE WILL LIKELY KEEP THUNDERSTORMS OUT OF THERE. FOR TOMORROW...SEE NO NEED TO GO AGAINST NAM AND PERSISTENCE...AS WEAK EASTERLY LOW LEVEL FLOW SHOULD RESULT IN ANOTHER MORNING OF IFR CIGS BETWEEN 005 AND 010 FEET. WILL START THE CIGS AT 09Z AND CARRY THROUGH 14Z. MODELS CONTINUE TO SHOW SIMILAR INSTABILITIES TO THIS AFTERNOON FOR WEDNESDAY AFTERNOON...BUT MAINLY OVER CENTRAL GEORGIA...SO WILL INTRODUCE VCTS TO CSG AND MCN TAFS AFTER 20Z...BUT WILL LEAVE THEM OUT OF ATL AND AHN. MG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 85 63 83 64 / 50 20 20 40 20 ATLANTA 67 86 68 84 64 / 30 10 10 30 20 BLAIRSVILLE 57 84 59 76 58 / 30 20 20 40 20 CARTERSVILLE 62 87 62 85 63 / 30 10 10 30 20 COLUMBUS 70 88 67 87 66 / 30 10 5 20 10 GAINESVILLE 63 85 65 81 64 / 40 20 20 40 20 MACON 65 89 63 87 65 / 50 10 10 30 20 ROME 61 91 63 88 64 / 30 10 10 30 20 PEACHTREE CITY 60 86 60 84 63 / 30 10 10 30 20 VIDALIA 67 86 64 85 65 / 50 20 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EDT TUE JUN 12 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND GUSTY WINDS. .DISCUSSION... A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA. WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL GEORGIA OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 12, 6:34 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL DOUGHERTY 34.38N 84.07W
06/12/2007 E0.75 INCH DAWSON GA LAW ENFORCEMENT
DIME TO PENNY SIZED HAIL REPORTED ALONG HWY 53 NEAR
DOUGHERTY.
&&
GRIFFITHSpecial weather statement, Jun 12, 6:52 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 652 PM EDT TUE JUN 12 2007 GAZ036-037-122315- 652 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN OCONEE AND CLARKE COUNTIES UNTIL 715 PM EDT... AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS JUST NORTH OF ATHENS...AND MOVING SOUTH AT 20 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS MAINLY NORTH CLARKE AND OCONEE COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BOGART...ATHENS...GAINES SCHOOL...WHITEHALL... EASTVILLE...WATKINSVILLE...NORTH HIGH SHOALS AND BISHOP.
Special weather statement, Jun 12, 7:00 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT TUE JUN 12 2007 GAZ015-016-023-025-035-122345- 700 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN BARROW...JACKSON...HALL...LUMPKIN AND WHITE COUNTIES UNTIL 745 PM EDT... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PORTER SPRINGS IN LUMPKIN COUNTY TO NEAR STATHAM IN BARROW COUNTY. THESE STORMS ARE MOVING WEST-SOUTHWEST AT 15 TO 20 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF BARROW...JACKSON...HALL...LUMPKIN AND WHITE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNICOI STATE PARK...SAUTEE...ROBERTSTOWN...PORTER SPRINGS...NACOOCHEE... CANDLER...BELMONT...APPLE VALLEY...TALMO...STATHAM...PENDERGRASS... NICHOLSON...LULA...JEFFERSON AND HELEN.
Special weather statement, Jun 12, 7:10 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EDT TUE JUN 12 2007 GAZ037-122330- 710 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN OCONEE COUNTY UNTIL 730 PM EDT... AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOGART...MOVING SOUTHWEST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS OCONEE COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOGART...EASTVILLE AND NORTH HIGH SHOALS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 7:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL JEFFERSON 34.13N 83.60W
06/12/2007 E0.50 INCH JACKSON GA PUBLIC
&&
GRIFFITHLocal storm report, Jun 12, 7:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 NE GAINESVILLE 34.30N 83.82W
06/12/2007 E0.88 INCH HALL GA PUBLIC
REPORTED ALONG HWY 985.
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Jun 11, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Jun 11, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 35 min |
| Jun 12, 12:01 AM EDT | Severe Thunderstorm Warning | FFC | Marion | 29 min |
| Jun 12, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Taylor | 64 min |
| Jun 12, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 33 min |
| Jun 12, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 38 min |
| Jun 12, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Crawford | 45 min |
| Jun 12, 1:52 AM EDT | Severe Thunderstorm Warning | FFC | Peach | 38 min |
| Jun 12, 2:29 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 20 min |
| Jun 12, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike | 52 min |
| Jun 12, 3:49 AM EDT | Severe Thunderstorm Warning | FFC | Monroe | 29 min |
| Jun 12, 5:04 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 26 min |
| Jun 12, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 28 min |
| Jun 12, 5:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Jun 12, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 16 min |
| Jun 12, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 24 min |
| Jun 12, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 19 min |
| Jun 12, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 36 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 13 min |
| Jun 12, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 47 min |
| Jun 12, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | White | 36 min |
| Jun 12, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 26 min |
| Jun 12, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 25 min |
| Jun 12, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 14 min |
| Jun 12, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 27 min |
| Jun 12, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 57 min |
| Jun 12, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 34 min |
| Jun 12, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Rockdale | 53 min |
| Jun 12, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 34 min |
| Jun 12, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.